# SDR R61A201912121364

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 25,972 hours, 18,345 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 70253651901
- Part serial: 10086949
- Condition: Faulted
- Location: I/O
- Part time: 558 hours, 402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AFT FIREX HI ARMED MESSAGE WITH CARGO SMOKE FIRE EXTINGUISHER AFT PUSH BUTTON ILLUMINATION. 1 MIN LATER, CARGO FIREX HI DISCHARGE STATUS MESSAGE ILLUMINATED AND CARGO FIREX LO ARMED MESSAGEI LLUMINATED. 1 MINUTE LATER, CARGO AFT FIREX LOW ARMED MESSAGE EXTINGUISHED. DECLARED EMERGENCY, DIVERTED TO DCA, LANDED WITHOUT INCIDENT. AFTER LANDING, CARGO AF1 FIRE SYS FAIL AND CRG FWD FIRE SYS FAIL CAUTION MESSAGES ILLUMINATED. T/S PER FIM 26-23-00-810-809-A. R&R GEN I/O MODULE 3 IAW AMM 31-46-06. R&R LOW AND HIGH RATE CARGO FIRE EXTINGUISHING BOTTLES IAW AMM 26-23-01.
